AMS eContent Search Results
Matches for: msc=(14P05) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Aaron Kunert and Claus Scheiderer. Extreme positive ternary sextics. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tobias Friedl, Cordian Riener and Raman Sanyal. Reflection groups, reflection arrangements, and invariant real varieties. Proc. Amer. Math. Soc. 146 (2018) 1031-1045.
Abstract, references, and article information   
View Article: PDF

[3] Claus Scheiderer and Sebastian Wenzel. Polynomials nonnegative on the cylinder. Contemporary Mathematics 697 (2017) 291-300.
Book volume table of contents   
View Article: PDF

[4] Nolan R. Wallach. On Neeman's gradient flows. Contemporary Mathematics 695 (2017) 261-274.
Book volume table of contents   
View Article: PDF

[5] Matteo Gallet, Christoph Koutschan, Zijia Li, Georg Regensburger, Josef Schicho and Nelly Villamizar. Planar linkages following a prescribed motion. Math. Comp. 86 (2017) 473-506.
Abstract, references, and article information   
View Article: PDF

[6] Grigoriy Blekherman, Gregory G. Smith and Mauricio Velasco. Sums of squares and varieties of minimal degree. J. Amer. Math. Soc. 29 (2016) 893-913.
Abstract, references, and article information   
View Article: PDF

[7] Noa Lavi. Positivstellensatz for semi-algebraic sets in real closed valued fields. Proc. Amer. Math. Soc. 143 (2015) 4479-4484.
Abstract, references, and article information   
View Article: PDF

[8] Martin Lotz. On the volume of tubular neighborhoods of real algebraic varieties. Proc. Amer. Math. Soc. 143 (2015) 1875-1889.
Abstract, references, and article information   
View Article: PDF

[9] Bernd Bank, Marc Giusti and Joos Heintz. Point searching in real singularcomplete intersection varieties: algorithms of intrinsic complexity. Math. Comp. 83 (2014) 873-897.
Abstract, references, and article information   
View Article: PDF

[10] Bernd Bank, Marc Giusti and Joos Heintz. Polar, bipolar and copolar varieties: Real solving of algebraic varieties with intrinsic complexity. Contemporary Mathematics 604 (2013) 55-70.
Book volume table of contents   
View Article: PDF

[11] Benoît Bertrand, Lucía López de Medrano and Jean-Jacques Risler. On the total curvature of tropical hypersurfaces. Contemporary Mathematics 589 (2013) 21-43.
Book volume table of contents
View Article: PDF

[12] Kevin Purbhoo. Wronskians, cyclic group actions, and ribbon tableaux. Trans. Amer. Math. Soc. 365 (2013) 1977-2030.
Abstract, references, and article information   
View Article: PDF

[13] Daniel Plaumann and Claus Scheiderer. The ring of bounded polynomials on a semi-algebraic set. Trans. Amer. Math. Soc. 364 (2012) 4663-4682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank Sottile. Beyond the Shapiro Conjecture for the Grassmannian. University Lecture Series 57 (2011) 161-172.
Book volume table of contents   
View Article: PDF

[15] Frank Sottile. The Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 121-131.
Book volume table of contents   
View Article: PDF

[16] Frank Sottile. Proof of the Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 147-159.
Book volume table of contents   
View Article: PDF

[17] Frank Sottile. Lower bounds for sparse polynomial systems. University Lecture Series 57 (2011) 77-90.
Book volume table of contents   
View Article: PDF

[18] Frank Sottile. The Shapiro Conjecture for rational functions. University Lecture Series 57 (2011) 133-145.
Book volume table of contents   
View Article: PDF

[19] Frank Sottile. Sparse polynomial systems. University Lecture Series 57 (2011) 25-35.
Book volume table of contents   
View Article: PDF

[20] Frank Sottile. Overview. University Lecture Series 57 (2011) 1-12.
Book volume table of contents   
View Article: PDF

[21] Frank Sottile. Real solutions of univariate polynomials. University Lecture Series 57 (2011) 13-23.
Book volume table of contents   
View Article: PDF

[22] Frank Sottile. Real Solutions to Equations from Geometry. University Lecture Series 57 (2011) MR MR2830310.
Book volume table of contents   

[23] Frank Sottile. The Shapiro Conjecture beyond the Grassmannian. University Lecture Series 57 (2011) 173-187.
Book volume table of contents   
View Article: PDF

[24] Frank Sottile. Fewnomial upper bounds. University Lecture Series 57 (2011) 49-60.
Book volume table of contents   
View Article: PDF

[25] Frank Sottile. Enumerative real algebraic geometry. University Lecture Series 57 (2011) 105-119.
Book volume table of contents   
View Article: PDF

[26] Frank Sottile. Toric degenerations and Kushnirenko's theorem. University Lecture Series 57 (2011) 37-48.
Book volume table of contents   
View Article: PDF

[27] Frank Sottile. Fewnomial upper bounds from Gale dual polynomial systems. University Lecture Series 57 (2011) 61-75.
Book volume table of contents   
View Article: PDF

[28] Frank Sottile. Some lower bounds for systems of polynomials. University Lecture Series 57 (2011) 91-104.
Book volume table of contents   
View Article: PDF

[29] John P. D’Angelo and Jiří Lebl. Pfister’s theorem fails in the Hermitian case. Proc. Amer. Math. Soc. 140 (2012) 1151-1157. MR 2869101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Wojciech Kucharz and Kamil Rusek. An application of ample vector bundles in real algebraic geometry. Proc. Amer. Math. Soc. 139 (2011) 1155-1161. MR 2748410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2

American Mathematical Society